Über die Kantenlängensumme von Dreieckspolyedern.

Johann Linhart

Monatshefte für Mathematik (1977)

  • Volume: 83, page 25-36
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Linhart, Johann. "Über die Kantenlängensumme von Dreieckspolyedern.." Monatshefte für Mathematik 83 (1977): 25-36. <http://eudml.org/doc/177795>.

author = {Linhart, Johann},
journal = {Monatshefte für Mathematik},
pages = {25-36},
title = {Über die Kantenlängensumme von Dreieckspolyedern.},
url = {http://eudml.org/doc/177795},
volume = {83},
year = {1977},

AU - Linhart, Johann
TI - Über die Kantenlängensumme von Dreieckspolyedern.
JO - Monatshefte für Mathematik
PY - 1977
VL - 83
SP - 25
EP - 36
UR - http://eudml.org/doc/177795
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.